# SDR CA160205006

- Difficulty date: February 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 18,902 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8974697
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF THE LT ENGINE EGT AND TORQUE WERE INTERMITTENTLY ERRATIC WITH SRL ON AND OFF. THE SRL OFF LIGHT AND BYPASS LIGHT WERE ALSO FLICKERING INTERMITTENTLY. AIRCRAFT RETURNED TO BASE.  MAINTENANCE FOUND THE LT SHORT HARNESS TO BE HARD AND BRITTLE WITH THE SHRINK WRAP MELTED TO THE HEAT SHIELD. LT SHORT HARNESS REPLACED, EXTENSIVE GROUND RUNS COMPLETED. SYSTEM FUNCTIONAL CHECKS SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
